| Catalog Number |
640CX0202 |
| Medical Device Problem Codes |
Stretched (1601); Physical Resistance (2578)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/31/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This is initial mdr report being submitted for this complaint with associated mfr# 3008264254-2017-00046.Additional procode: krd.(b)(4).The product is expected to be returned for analysis, however it has not been received.Additional information will be submitted within 30 days of receipt.No conclusions are made at this time.
Event or Problem Description
As reported by a healthcare professional, during a coiling of an anterior communicating artery aneurysm an orbit galaxy complex xtrasoft 2x2 coil stretched.It was reported that the physician pulled the orbit galaxy coil and the unknown microcatheter at the same time.The coil was still attached to the delivery system when removed from the patient.After inspection, it was noted that the coil was stretched.It is unknown when the coil stretched.The procedure was completed using another same like coil.There was no surgical delay due to the reported event.There was no resistance between the guidewire and the microcatheter when accessing the target.There was no resistance experienced when the coil was advanced, repositioned or withdrawn.An adequate continuous flush was maintained through the catheter at all times.There were no kinks on the catheter and other coils were successfully used with the same catheter prior to the complaint coil.It was reported that the microcatheter was repositioned over the coil while the coil was deployed or partially deployed out of the distal end of the catheter and a one to one relationship between the coil & delivery tube was not verified with fluoro prior to repositioning.
Additional Manufacturer Narrative
This is final mdr report being submitted with associated mfr# 3008264254-2017-00046.Based on the information, the event could not be confirmed.The product was not returned for analysis; however, a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.After multiple attempts to obtain product return, no product could be obtained, but if received at a later date, it will be processed at that time.Corrected device codes.Removed "physical resistance".